# SDR ASAA2020121333693

- Difficulty date: December 13, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 20,320 hours, 6,485 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Stuck
- Location: Eng Fan Blade
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AFTER DEPARTURE NOTICED NR 1 ENGINE VIBRATION AT 1.9.  DURING CRUISE VIBRATION WAS OBSERVED 1.4-1.6.  DURING ACCELERATION VIBRATION INDICATED 2.1 AT FLIGHT IDLE VIBRATION MATCHED NR 2 ENGINE AT .3.  GROUNDED-YES.  DURING DISASSEMBLY ALL SPACERS WERE DIFFICULT TO REMOVE, INSTALLED ALL NEW SPACERS P/N 340-001-262-0.  NO DAMAGE TO SHIMS OBSERVED.  INSTALLED ALL NEW SHIMS P/N 340-252-307-0.  NO DISCREPANCIES OBSERVED ON -817 PLATFORMS, CLEANED, RELUBED, AND RE-INSTALLED.  NO OTHER DEFECTS OBSERVED.  WHILE ATTEMPTING TO INSTALL LOCK RING FOUND NEW SHIM WEDGED BEHIND SPACER.  REMOVED NR 8 BLADE, INSTALLED NEW SHIM, RELUBED AND INSTALLED NR 8 BLADE, SHIM, SPACER AND PLATFORMS.  FOUND 1ST NEW SHIM TO BE DEFECTIVE FROM STOCK.  ACCOMPLISHED TASK CARD 78472010 FAN BLADE LUBRICATION.  ACCOMPLISHED TEST 7 VIB SURVEY, REF B737-900 AMM 71-00-00-700-814.  VIB LEVELS WERE NOT ABOVE .5, WITHIN LIMITS.
